# SDR DALA2015071904533

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FWD CARGO FRAME AT BS 700, ABOVE STR 24L.  TRIMMED OUT DENTS FOUND ON FRAME IAW SRM 53-00-07, FIG 201, REPAIR 5. INSTALLED AND ACCOMPLISHED A PERMANENT CAT "B" MAJOR REPAIR.
